# SDR UPS97824987

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Ws 597.508
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E AT STA XFS597.508 THE UPPER RIB TIE STRAP IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT STRAP IAW SRM 51-1-21 AND DWG 5655441.
